# SDR DL757991240

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619DL
- Make and model: Boeing 757232
- Aircraft serial: 22909
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 3c & 5c
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND EMERGENCY LIGHTS AT SEATS 3C AND 5C INOP.  FOUND LIGHT SOCKETS PULLED OUT OF LENS COVERS.  REINSTALLED LIGHT SOCKETS IN LENS COVERS AND SECURED, OPERATIONAL CHECKS GOOD.
